# SDR MASA200800441

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 16,913 hours, 15,056 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: 72710223
- Condition: Broken
- Location: Fwd Wardrobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7175 ATL-OVERNIGHT.  FWD WARDROBE DOOR WOULD NOT OPEN AND A FIRE EXTINGUISHER AND A PBE ARE INSIDE.  FOUND LATCH BROKEN.  REPLACED LATCH.
